MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION 731 VENTILATOR

ZOLL MEDICAL CORPORATION 731 VENTILATOR
Model Number 799-EMVP-01-01-66
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a 55-year-old male patient, in cpap and simv modes, the device displayed an "airway pressure sensing failure - 1052 error message." complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The device was evaluated by a field service technician onsite with no discrepancies noted.Event logs were not available for review, but the customer provided a photo of the 1052 error on a device.The service code indicates a communication problem between the airway pressure sensor and the smart pneumatic module (spm) pcba.The device passed all onsite testing with no issues notes.Unable to determine if the patient coughing repeatedly was a factor as communicated by the clinician.The device was recertified onsite and returned to clinical use.Analysis of reports of this type has not identified an increase in trend.

Brand Name
731 VENTILATOR
Common Device Name
VENTILATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key22175810
Report Number1220908-2025-02054
Device Sequence Number7957774
Product Code CBK
UDI-Device Identifier00812394023462
UDI-Public(01)00812394023462
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162832
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number799-EMVP-01-01-66
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age55 YR
Patient SexMale